Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 69, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 27, 2018, 5:23 PM EDT. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2018, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 27, 2018, 6:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 61 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1842 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
195
WHUS51 KPHI 272123
SMWPHI
ANZ430-272230-
/O.NEW.KPHI.MA.W.0069.180727T2123Z-180727T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
523 PM EDT FRI JUL 27 2018
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Upper Delaware Bay...
* Until 630 PM EDT.
* At 522 PM EDT, a strong thunderstorm was located over Ship John
Shoal Light, moving east at 15 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Ship John Shoal Light, Woodland Beach and Sea Breeze.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central and northern Delaware...and southern New Jersey.
LAT...LON 3946 7547 3947 7537 3942 7539 3938 7538
3940 7535 3940 7525 3943 7525 3943 7523
3938 7521 3936 7526 3933 7526 3933 7523
3932 7522 3920 7545 3926 7551 3927 7547
3941 7557
TIME...MOT...LOC 2122Z 260DEG 13KT 3933 7542
HAIL...0.00IN
WIND...>34KTS
$$
CMS1 follow-up statement
984
FZUS71 KPHI 272225
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
625 PM EDT FRI JUL 27 2018
ANZ430-272235-
/O.EXP.KPHI.MA.W.0069.000000T0000Z-180727T2230Z/
625 PM EDT FRI JUL 27 2018
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 630 PM EDT...
The affected areas were...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
The thunderstorm has weakened and no longer poses a significant
threat to boaters.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central and northern Delaware...and southern New Jersey.
LAT...LON 3946 7547 3947 7537 3942 7539 3938 7538
3940 7535 3940 7525 3943 7525 3943 7523
3938 7521 3936 7526 3933 7526 3933 7523
3932 7522 3920 7545 3926 7551 3927 7547
3941 7557
TIME...MOT...LOC 2225Z 260DEG 13KT 3937 7514
$$
CMSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 27, 3:54 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 27, 3:54 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
354 PM EDT Fri Jul 27 2018
.SYNOPSIS...
A cold front moves across our region tonight, then it slows just
offshore Saturday into Sunday. High pressure builds in for Sunday
before weakening northward on Monday. A warm front lifts northward
across our area during Tuesday, then a cold front arrives Wednesday
night into Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front continues to work its way slowly through the western
Pennsylvania. Expect to have rounds of thunderstorms until the
front arrives very late tonight. The severe wind and hail threat
should continue through this time, although we will likely see
it diminish slightly through the late evening. The other major
hazard has been heavy rain leading to flooding. The combination
of very heavy rain and training cells increases the flash flood
threat, especially across areas that received heavy rain in the
Saturday through Wednesday period.
Once the front reaches the shore late tonight, could see some
patchy fog develop, especially in areas that receive heavy rain
this afternoon and evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
A surface high will start to build east towards our region. As a
result, expect mostly dry conditions except near the shore where
the front may stall. Temperatures behind the front won't be
significantly lower than today, with highs mostly in the mid to
upper 80s across the region, with the exception of the
&&
.LONG TERM /SATURDAY THROUGH FRIDAY/...
Due to ongoing weather, few changes made to the extended
periods.
Summary...Turning noticeably less humid during the second half of
the weekend for much of the region, then the humidity and moisture
increases once again during next week as does the potential for some
locally heavy rain/flooding.
Synoptic Overview...A closed low across eastern Canada Saturday is
forecast to open up as it slides eastward into early next week.
Meanwhile, the flow sharpens again and the tailend of the trough
looks to close off near the Mid-Mississippi Valley during early next
week. As this occurs, a strengthening ridge is positioned off the
East Coast and the flow between these two systems will direct
tropical moisture northward. The western Atlantic ridge may be tough
to dislodge, therefore the trough from the west and an associated
surface cold front may be slow to arrive into our area during the
second half of next week. Given the flow aloft that is forecast,
locally heavy rain and flood threat will return during next week as
the precipitable water values reach or exceed 2 inches.
For Sunday...As a closed low shifts east-northeast across
eastern Canada it is forecast to gradually open up. The southern
extent of the trough therefore weakens or lifts out with time
across the Northeast. An associated surface cold front is
forecast to be shifting just off the Mid-Atlantic coast during
Saturday, however this may tend to stall near the coast or even
dissipate with time. There does look to be a window of
opportunity through about early Saturday afternoon, across the
eastern and southern areas especially, where a few showers or a
thunderstorm may occur before much drier air arrives. The
forecast soundings overall indicate quite a bit of drying occurs
Saturday afternoon above the mixed boundary layer, and this
would tend to erode the instability. Surface high pressure
builds in during Sunday and a much less humid airmass is
anticipated for much of our region. The flow will be lighter
especially on Sunday, therefore an afternoon sea/bay breeze
should develop.
For Monday and Tuesday...This time frame looks to become a little
more uncertain as the flow aloft starts to sharpen. A trough should
close off near the Mid-Mississippi Valley with time while a ridge
strengthens in the western Atlantic. This turns the flow more
southwesterly and the start of moisture advection gets underway.
There looks to be a surge in the moisture/theta-e advection Monday
night and Tuesday and this should be when a surface warm front lifts
northward well in advance of surface low pressure eventually
tracking up the Ohio Valley. The forecast challenge is how much
convection accompanies the moisture surge and surface warm front. It
appears that convective chances on Monday are greatest to our west,
however some showers and storms cannot be ruled out in our area
especially across the western and southern areas.
There looks to be a better chance on Tuesday with the advancement of
the warm front. Given the western Atlantic ridge building some
though, the highest chances for convection looks to be inland from
the coastal areas. Given the precipitable water values increasing to
around 2 inches through the time frame, convection will be capable
of producing locally heavy rain and this could lead to some
flooding. The flood threat will depend on the extent of the
convection since the recent heaviest rainfall occurred just to our
west.
For Wednesday and Thursday...A convectively active time frame is
quite the possibility. The guidance shows the western Atlantic ridge
holding firm and potentially even shifting westward some, while a
trough from the Great Lakes southwestward gradually shifts eastward.
Since the ridge farther east looks to hold, this trough may be
slowed as it tracks eastward along with an associated surface cold
front. This places our area in southwesterly flow along with a
continued high moisture content airmass. Looks like convection would
be mostly diurnally driven except when the cold front gets closer.
The steering flow may be such to support some training or
backbuilding convection, and therefore some rounds of locally heavy
rain is quite possible along with at least a local flood threat.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon and tonight ...MVFR/IFR in thunderstorms. Heavy
rain and gusty winds possible. Patchy fog with reduced
visibility possible after 06Z Saturday. Low confidence in the
timing of storms and if fog will affect any TAF sites.
Tomorrow...Mostly VFR conditions. Westerly winds 5 to 10 KT. Sea
breeze possible.
Outlook...
Saturday night and Sunday...VFR overall. Westerly winds 5-10
knots, becoming light and variable each night at most terminals.
A sea/bay breeze should develop during each afternoon with a
wind shift to the south-southeast, mainly at ACY and ILG and
especially Sunday afternoon. A few lingering showers or
thunderstorms possible through about early Saturday afternoon,
mainly south and east of PHL.
Monday through Wednesday...Mainly VFR. Some showers and
thunderstorms are possible especially during Tuesday. South to
southeast winds 10 knots or less during the day, then light and
variable each night at many terminals.
&&
.MARINE...
Although widespread conditions will be below SCA criteria,
showers and thunderstorms through late tonight will move across
the waters resulting in strong and gusty thunderstorm winds,
dangerous lightning strikes, and visibility reductions in heavy
rain. Please stay advised for any statements that may be
issued.
Outlook...
Saturday and Sunday...The conditions are expected to be below Small
Craft Advisory criteria. A sea/bay breeze especially Sunday
afternoon may result in some enhancement to the winds particularly
nearshore.
Monday through Wednesday...The conditions are expected to be
below Small Craft Advisory criteria. Winds may start variable
Monday before settling more from the south-southeast, then some
increase in the southerly winds is expected Tuesday.
Rip Currents...
After talking with local beach patrols, have upgraded the risk
of dangerous rip currents to high along the NJ shore through at
least this evening. For the Delaware Beaches, the risk remains
moderate through at least this evening.
For tomorrow, conditions may improve, though a moderate risk of
rip currents is possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ054-055-
060>062-101>103-105.
NJ...High Rip Current Risk until 11 PM EDT this evening for NJZ014-
024>026.
DE...None.
MD...Flash Flood Watch until 11 PM EDT this evening for MDZ008-012-
015-019-020.
MARINE...None.
&&
Synopsis...Gorse
Near Term...Johnson
Short Term...Johnson
Long Term...Gorse/Johnson
Aviation...Gorse/Johnson
Marine...Gorse/JohnsonHazardous weather outlook, Jul 27, 3:32 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 332 PM EDT Fri Jul 27 2018 MDZ008-012-015-019-020-PAZ054-055-060>062-101>103-105-281945- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Upper Bucks- 332 PM EDT Fri Jul 27 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours later Monday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-NJZ001-007>010-012-013-015>023-027-PAZ070-071-104-106- 281945- New Castle-Kent-Inland Sussex-Sussex-Warren-Morris-Hunterdon- Somerset-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery- Lower Bucks- 332 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms could produce heavy rain leading to localized flooding, especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours later Monday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-281945- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 332 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents through at least this evening. Showers and thunderstorms could produce heavy rain leading to localized flooding, especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours Tuesday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-281945- Delaware Beaches- 332 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents through at least this evening. Showers and thunderstorms could produce heavy rain leading to localized flooding, especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Downpours Tuesday through Thursday could be heavy enough to produce local flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-281945- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Thunderstorms this afternoon and evening could produce wind gusts in excess of 34 KT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-281945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 332 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 27, 4:33 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT FRI JUL 27 2018
PAZ054-055-272100-
Monroe-Carbon-
433 PM EDT FRI JUL 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE
COUNTIES...
At 433 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Greeley to near Nesquehoning.
Movement was east at 15 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Lehighton, Mount Pocono, Tobyhanna, Jim Thorpe, Nesquehoning,
Weatherly, Henryville, New Mahoning, Pocono Pines, Pocono Raceway,
Lake Harmony, Skytop, Tannersville, Mountainhome, Alpine Mountain,
Long Pond, Albrightsville, Sun Valley, Arrowhead Lake and Jonas.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4115 7515 4114 7509 4075 7577 4083 7590
4091 7599 4101 7573 4106 7577 4113 7566
4112 7565 4112 7564 4115 7561 4124 7545
4125 7513
TIME...MOT...LOC 2033Z 263DEG 15KT 4142 7506 4085 7590
TCDLocal storm report, Jul 27, 4:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLASH FLOOD BOWERS 40.48N 75.74W
07/27/2018 BERKS PA TRAINED SPOTTER
SACONY CREEK OVERFLOWING ITS BANKS, FLOODING ROAD THAT
RUNS THROUGH BOWERS PARK AS WELL AS NEARBY HOMES. FLASH
FLOODING BEGAN AFTER RAIN ENDED.
&&
EVENT NUMBER PHI1801132
JRKLocal storm report, Jul 27, 4:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND GST MILLVILLE 39.39N 75.06W
07/27/2018 M51 MPH CUMBERLAND NJ ASOS
&&
EVENT NUMBER PHI1801133
DAVISSpecial weather statement, Jul 27, 5:03 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
503 PM EDT FRI JUL 27 2018
DEZ001-002-MDZ015-020-272130-
Kent-New Castle-Queen Anne's-Caroline-
503 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S AND NORTHEASTERN
CAROLINE COUNTIES...
At 503 PM EDT, a strong thunderstorm was located over Hartly, or 10
miles west of Dover, moving northeast at 25 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Hartly, Green Spring, Hazlettville,
Dover Speedway, Kenton, Leipsic, Henderson, Marydel, Templeville and
Chambersville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3925 7578 3925 7576 3926 7576 3940 7555
3922 7542 3917 7551 3905 7579 3920 7585
TIME...MOT...LOC 2103Z 228DEG 22KT 3919 7571
amcLocal storm report, Jul 27, 5:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 SSW WOODBRIDGE 40.54N 74.29W
07/27/2018 MIDDLESEX NJ NWS EMPLOYEE
FLOODING ON SOUTHBOUND LANES OF I-95/NJ TURNPIKE NORTH
OF EXIT 11.
&&
EVENT NUMBER PHI1801134
DAVISSpecial weather statement, Jul 27, 5:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
513 PM EDT FRI JUL 27 2018
PAZ054-055-272200-
Monroe-Carbon-
513 PM EDT FRI JUL 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CARBON AND
MONROE COUNTIES...
At 513 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Skytop to near Penn Forest
Reservoir. Movement was east at 50 mph.
Half inch hail is possible with these storms.
Locations impacted include...
Lehighton, Mount Pocono, East Stroudsburg, Jim Thorpe, Wind Gap,
Delaware Water Gap, Stormville, Henryville, Brodheadsville,
Kunkletown, Gilbert, Pocono Raceway, Skytop, Tannersville,
Mountainhome, Alpine Mountain, Rossland, Long Pond, Kresgeville and
Sun Valley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4115 7515 4114 7509 4109 7504 4095 7517
4093 7522 4091 7524 4090 7523 4086 7529
4085 7533 4083 7577 4124 7532 4125 7513
TIME...MOT...LOC 2113Z 253DEG 44KT 4126 7523 4092 7560
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:29 AM EDT | Special Weather Statement | PHI | Salem | 61 min |
| Jul 27, 9:50 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 7 more | 13 hr |
| Jul 27, 10:08 AM EDT | Special Weather Statement | PHI | Cumberland | 67 min |
| Jul 27, 10:34 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 10 hr |
| Jul 27, 11:11 AM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 27, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 65 min |
| Jul 27, 12:24 PM EDT | Areal Flood Advisory | PHI | Cape May | 114 min |
| Jul 27, 1:15 PM EDT | Special Weather Statement | PHI | Salem | 45 min |
| Jul 27, 1:23 PM EDT | Special Weather Statement | PHI | Morris | 52 min |
| Jul 27, 1:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 27, 1:38 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Jul 27, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 41 min |
| Jul 27, 2:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 46 min |
| Jul 27, 2:19 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 27, 2:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 27, 2:26 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 6 hr |
| Jul 27, 2:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 27, 2:59 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 46 min |
| Jul 27, 3:09 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 6 hr |
| Jul 27, 3:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 27, 3:45 PM EDT | Special Weather Statement | PHI | Cumberland | 30 min |
| Jul 27, 4:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 27, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 42 min |
| Jul 27, 4:19 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 27, 4:25 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 7 hr |
| Jul 27, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 43 min |
| Jul 27, 4:43 PM EDT | Areal Flood Advisory | PHI | Mercer | 5 hr |
| Jul 27, 4:54 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jul 27, 5:03 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cumberland | 4 hr |
| Jul 27, 5:46 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 4 hr |
| Jul 27, 6:10 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 27, 7:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 27, 7:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 27, 7:51 PM EDT | Special Weather Statement | PHI | Atlantic | 39 min |
| Jul 27, 7:55 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset, Warren | 108 min |
| Jul 27, 12:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 2 hr |
| Jul 27, 12:35 PM EDT | Flash Flood Warning | PHI | Monroe | 63 min |
| Jul 27, 1:02 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 27, 1:08 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 37 min |
| Jul 27, 1:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 4 hr |
| Jul 27, 1:42 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Jul 27, 3:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 49 min |
| Jul 27, 3:47 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Jul 27, 3:54 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 27, 4:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 33 min |
| Jul 27, 4:33 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 27 min |
| Jul 27, 4:44 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 7 hr |
| Jul 27, 5:00 PM EDT | Flash Flood Warning | PHI | Monroe | 3 hr |
| Jul 27, 5:13 PM EDT | Special Weather Statement | PHI | Monroe | 47 min |
| Jul 27, 5:27 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 4 hr |
| Jul 27, 5:43 PM EDT | Special Weather Statement | PHI | Lehigh | 47 min |
| Jul 27, 6:03 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 42 min |
| Jul 27, 6:06 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 3 hr |
| Jul 27, 6:36 PM EDT | Special Weather Statement | PHI | Berks | 39 min |
| Jul 27, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 50 min |
| Jul 27, 7:03 PM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 27, 7:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jul 27, 7:37 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 116 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | PHI | Montgomery | 44 min |
| Jul 27, 7:49 PM EDT | Areal Flood Warning | PHI | Berks | 4 hr |
| Jul 27, 7:49 PM EDT | Special Weather Statement | PHI | Berks | 41 min |
| Jul 27, 7:53 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Montgomery | 110 min |
| Jul 27, 8:37 AM EDT | Special Weather Statement | PHI | New Castle | 23 min |
| Jul 27, 2:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 6 hr |
| Jul 27, 4:19 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jul 27, 5:03 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jul 27, 5:08 PM EDT | Areal Flood Advisory | PHI | Kent | 4 hr |
| Jul 27, 5:09 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 27, 5:44 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jul 27, 6:53 PM EDT | Special Weather Statement | PHI | New Castle | 52 min |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.